# SDR USAA2014020600030

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 41,675 hours, 15,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: L2 Door
- Part time: 41,675 hours, 15,459 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE FLIGHT ATTENDANT FWD PANEL CIDS CAUTION LIGHT ON.  FLIGHT RETURNED TO THE GATE.  FOUND THE MID LT DOOR PRESS ON CIDS SERVICED 2L DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
